Navigation

professor PhD Siniša Ješić

full professor
The Department of Applied Mathematics

Zgrada tehničkih fakulteta, kancelarija 98

011/3218-317
Title mathematician, PhD
Scientific Area Applied mathematics
Promotion Date November 01, 2017

Subjects

Bibliography

Papers in journals with SCI list

Common fixed point theorems forself-mappings in Menger PM-spaces with nonlinear contractive condition

S. Ješić, R. Nikolić, R. Pant, Common fixed point theorems forself-mappings in Menger PM-spaces with nonlinear contractive condition, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, Vol. 20:90, pp. 1 - 11, May, 2018

Authors Siniša Ješić, Rale Nikolić, and R.P. Pant
Year 2018
DOI https://doi.org/10.1007/s11784-018-0569-7
Journal JOURNAL OF FIXED POINT THEORY AND APPLICATIONS
Impact factor 1.253 (M21)
Volumen 20:90
Page from 1
Page to 11

Altering Distances and a Common Fixed Point Theorem in Menger Probabilistic Metric Spaces

S. Ješić, N. Ćirović, D. O'Regan, Altering Distances and a Common Fixed Point Theorem in Menger Probabilistic Metric Spaces, FILOMAT, Vol. 31, No. 2, pp. 175 - 181, Feb, 2017

Authors Siniša Ješić, Nataša Ćirović, and Donal O'Regan
Year 2017
DOI 10.2298/FIL1702175J
Journal FILOMAT
Impact factor 0.695 (M22)
Volumen 31
Number 2
Page from 175
Page to 181

Fixed points theorems for non-self mappings with nonlinear contractive conditions in strictly convex Menger PM-spaces

R. Nikolić, S. Ješić, N. Ćirović, Fixed points theorems for non-self mappings with nonlinear contractive conditions in strictly convex Menger PM-spaces, FIXED POINT THEORY, Vol. 18, No. 1, pp. 315 - 328, Mar, 2017

Authors Rale Nikolić, Siniša Ješić, and Nataša Ćirović
Year 2017
Journal FIXED POINT THEORY
Impact factor 0.581 (M21)
Volumen 18
Number 1
Page from 315
Page to 328

A Common Fixed Point Theorem in Strictly Convex Menger PM-spaces

S. Ješić, R. Nikolić, N. Babačev, A Common Fixed Point Theorem in Strictly Convex Menger PM-spaces, FILOMAT, Vol. 28, No. 4, pp. 735 - 743, Jul, 2014

Authors Siniša Ješić, Rale Nikolić, and Nataša Ćirović
Year 2014
Journal FILOMAT
Impact factor 0.753 (M21)
Volumen 28
Number 4
Page from 735
Page to 743

A Common Fixed Point Theorem in Fuzzy Metric Spaces with Nonlinear Contractive Type Condition Defined Using Φ-Function

S. Ješić, N. Babačev, R. Nikolić, A Common Fixed Point Theorem in Fuzzy Metric Spaces with Nonlinear Contractive Type Condition Defined Using Φ-Function, ABSTRACT AND APPLIED ANALYSIS, Vol. 2013, No. ID 273872,, pp. 1 - 6, Feb, 2013

Authors Siniša Ješić, Nataša Ćirović, and Rale Nikolić
Year 2013
DOI http://dx.doi.org/10.1155/2013/273872
Journal ABSTRACT AND APPLIED ANALYSIS
Impact factor 1.318 (M21)
Volumen 2013
Number ID 273872,
Page from 1
Page to 6

Common fixed points of a generalized ordered g-quasicontraction in partially ordered metric spaces

X. Liu, S. Ješić, Common fixed points of a generalized ordered g-quasicontraction in partially ordered metric spaces, Fixed Point Theory And Applications, Vol. 2013, No. 2013:53, pp. 1 - 19, Mar, 2013

Authors Xiao-lan Liu and Siniša Ješić
Year 2013
DOI DOI:10.1186/1687-1812-2013-53
Journal Fixed Point Theory And Applications
Impact factor 2.486 (M21a)
Volumen 2013
Number 2013:53
Page from 1
Page to 19

Convex structure, normal structure and a fixed point theorem in intuitionistic fuzzy metric spaces

Siniša N. Ješić, Convex structure, normal structure and a fixed point theorem in intuitionistic fuzzy metric spaces, CHAOS SOLITONS & FRACTALS, Vol. 41, No. 1, pp. 292 - 301, Jul, 2009

Authors Siniša Ješić
Year 2009
Journal CHAOS SOLITONS & FRACTALS
Impact factor 3.315 (M21)
Volumen 41
Number 1
Page from 292
Page to 301

Common Fixed Point Theorems For Four Mappings Defined On L-fuzzy Metric Spaces With Nonlinear Contractive Type Condition

Siniša N. Ješić, Nataša A. Babačev, Donal O'Regan, Rale M. Nikolić, Common Fixed Point Theorems For Four Mappings Defined On L-fuzzy Metric Spaces With Nonlinear Contractive Type Condition , FIXED POINT THEORY, Vol. 10, No. 2, pp. 259 - 274, Sep, 2009

Authors Siniša Ješić, Nataša Ćirović, Donal O'Regan, and Rale Nikolić
Year 2009
Journal FIXED POINT THEORY
Impact factor 0.7
Volumen 10
Number 2
Page from 259
Page to 274

On the steepest descent approximation method for the zeros of generalized accretive operators (Article)

Ćirić Ljubomir B., Ješić Siniša N., MIlovanović Marina M., Ume Jeong Sheok, On the steepest descent approximation method for the zeros of generalized accretive operators (Article), NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, Vol. 69, No. 2, pp. 763 - 769, Jan, 2008

Authors Ljubomir Ćirić, Siniša Ješić, Marina MIlovanović, and Ume Jeong Sheok
Year 2008
Journal NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
Impact factor 1.295
Volumen 69
Number 2
Page from 763
Page to 769

Common fixed point theorems in intuitionistic fuzzy metric spaces and L-fuzzy metric spaces with nonlinear contractive condition

Siniša N. Ješić, Nataša A. Babačev, Common fixed point theorems in intuitionistic fuzzy metric spaces and L-fuzzy metric spaces with nonlinear contractive condition, CHAOS SOLITONS & FRACTALS, Vol. 37, No. 3, pp. 675 - 687, Aug, 2008

Authors Siniša Ješić and Nataša Ćirović
Year 2008
Journal CHAOS SOLITONS & FRACTALS
Impact factor 3.025
Volumen 37
Number 3
Page from 675
Page to 687

A common fixed point theorem for R-weakly commuting mappings in probabilistic spaces with nonlinear contractive conditions

Siniša N. Ješić, Donal O'Regan, Nataša A. Babačev, A common fixed point theorem for R-weakly commuting mappings in probabilistic spaces with nonlinear contractive conditions , APPLIED MATHEMATICS AND COMPUTATION, Vol. 201, No. 1-2, pp. 272 - 281, Jul, 2008

Authors Siniša Ješić, Donal O'Regan, and Nataša Ćirović
Year 2008
Journal APPLIED MATHEMATICS AND COMPUTATION
Impact factor 0.961
Volumen 201
Number 1-2
Page from 272
Page to 281

The existence theorems for fixed and periodic points of nonexpansive mappings in intuitionistic fuzzy metric spaces

Ljubomir B. Ćirić, Siniša N. Ješić, Jeong Sheok Ume, The existence theorems for fixed and periodic points of nonexpansive mappings in intuitionistic fuzzy metric spaces , CHAOS SOLITONS & FRACTALS, Vol. 37, No. 3, pp. 781 - 791, Aug, 2008

Authors Ljubomir Ćirić, Siniša Ješić, and Ume Jeong Sheok
Year 2008
Journal CHAOS SOLITONS & FRACTALS
Impact factor 3.025
Volumen 37
Number 3
Page from 781
Page to 791

THE STRONG ASYMPTOTIC EQUIVALENCE AND THE GENERALIZED INVERSE

D. Djurčić , A. Torgašev , S. Ješić , THE STRONG ASYMPTOTIC EQUIVALENCE AND THE GENERALIZED INVERSE, SIBERIAN MATHEMATICAL JOURNAL, Vol. 49, No. 4, pp. 628 - 636, Sep, 2008

Authors Dragan Djurčić, Aleksandar Torgašev, and Siniša Ješić
Year 2008
Journal SIBERIAN MATHEMATICAL JOURNAL
Impact factor 0.445
Volumen 49
Number 4
Page from 628
Page to 636

Modified Ishikawa iteration process for nonlinear Lipschitz generalized strongly pseudo-contractive operators in arbitrary Banach spaces

Ljubomir B. Ćirić, Jeong Sheok Ume, Siniša N. Ješić, Marina M. Arandjelović-Milovanović, Modified Ishikawa iteration process for nonlinear Lipschitz generalized strongly pseudo-contractive operators in arbitrary Banach spaces , NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, Vol. 28, No. 11-12, pp. 1231 - 1243, Nov, 2007

Authors Ljubomir Ćirić, Ume Jeong Sheok, Siniša Ješić, and Marina Arandjelović-Milovanović
Year 2007
DOI 10.1080/01630560701563818
Journal NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION
Impact factor 0.465
Volumen 28
Number 11-12
Page from 1231
Page to 1243

ON RANDOM COINCIDENCE AND FIXED POINTS FOR A PAIR OF MULTIVALUED AND SINGLE-VALUED MAPPINGS

Ljubomir B. Ćirić, Jeong S. Ume, Siniša N. Ješić, ON RANDOM COINCIDENCE AND FIXED POINTS FOR A PAIR OF MULTIVALUED AND SINGLE-VALUED MAPPINGS, JOURNAL OF INEQUALITIES AND APPLICATIONS, Vol. Article ID 81045, pp. 1 - 12, Jul, 2006

Authors Ljubomir Ćirić, Ume Jeong Sheok, and Siniša Ješić
Year 2006
DOI doi10.1155/JIA/2006/81045
Journal JOURNAL OF INEQUALITIES AND APPLICATIONS
Impact factor 0.349
Volumen Article ID 81045
Page from 1
Page to 12

Papers in journals outside the SCI list

Transversal spaces and fixed point theorems

S. Ješić, M. Tasković, N. Babačev, Transversal spaces and fixed point theorems, APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, Vol. 1, No. 2, pp. 340 - 352, Oct, 2007

Authors Siniša Ješić, Milan Tasković, and Nataša Ćirović
Year 2007
DOI 10.2298/AADM0702340J
Journal APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS
Volumen 1
Number 2
Page from 340
Page to 352

Books and bibiliographies

Matematika III

S. Ješić, Matematika III, autorsko izdanje, 2012

Authors Siniša Ješić
Year 2012
Publisher autorsko izdanje
ISBN 978-86-905003-4-5
Page count 145
Book type udžbenik
Page count 145

MATEMATIKA III

S. Ješić, I. Lacković, MATEMATIKA III, autorsko izdanje, 2007

Authors Siniša Ješić and ivan Lacković
Year 2007
Publisher autorsko izdanje
ISBN 86-905003-1-6
Page count 140
Book type udžbenik
Page count 140

Papers from international conferences

Fixed point theorem for non-self mappings in strictly convex Fuzzy metric spaces

Rale M. Nikolić, Siniša N. Ješić, Nataša A. Ćirović, Fixed point theorem for non-self mappings in strictly convex Fuzzy metric spaces, Workshop on Iterative Approximation of Fixed Points (IAFP), colocated with SYNASC 2016, Book of abstracts, Timisoara, Romania, Sep, 2016

Authors Rale Nikolić, Siniša Ješić, and Nataša Ćirović
Year 2016

Fixed point theorems for non-self mappings with nonlinear contractive condition in strictly convex Menger PM-spaces

Rale M. Nikolić, Siniša N. Ješić, Nataša A. Ćirović, Fixed point theorems for non-self mappings with nonlinear contractive condition in strictly convex Menger PM-spaces, Analysis, Topology, Algebra: Theory and Applications ATA 2016, pp. 38 - 38, Čačak, Srbija, Jul, 2016

Authors Rale Nikolić, Siniša Ješić, and Nataša Ćirović
Year 2016
Page from 38
Page to 38

A Common Fixed Point Theorem with Generalized Nonlinear Contractive Condition in Menger PM spaces

Siniša N. Ješić, Nataša A. Ćirović, Rale M. Nikolić, A Common Fixed Point Theorem with Generalized Nonlinear Contractive Condition in Menger PM spaces, Workshop on Iterative Approximation of Fixed Points (IAFP), colocated with SYNASC 2015, Book of abstracts, Timisoara, Romania, Sep, 2015

Authors Siniša Ješić, Nataša Ćirović, and Rale Nikolić
Year 2015

Nonlinear contraction theorem in strictly convex Menger PM-spaces

Siniša N. Ješić, Rale M. Nikolić, Nataša A. Ćirović, Nonlinear contraction theorem in strictly convex Menger PM-spaces, Workshop on Iterative Approximation of Fixed Points (IAFP), colocated with SYNASC 2014, Book of abstracts, Timisoara, Romania, Sep, 2014

Authors Siniša Ješić, Rale Nikolić, and Nataša Ćirović
Year 2014

Common Point Theorems In Menger PM-spaces with nonlinear Generalized Type Contrcation

Rale M. Nikolić, Siniša N. Ješić, Nataša A. Ćirović, Common Point Theorems In Menger PM-spaces with nonlinear Generalized Type Contrcation, ICSCTET 2014, Book of abstracts, Graphic Era Hill University, Bimtal, India, Aug, 2014

Authors Rale Nikolić, Siniša Ješić, and Nataša Ćirović
Year 2014
Publisher Graphic Era Hill University

Fixed point theorems for non-self mappings with nonlinear contractive condition in strictly convex Menger PM- spaces

Rale M. Nikolić, Siniša N. Ješic, Nataša A. Babačev, Dragan Ž. Djurcic, Fixed point theorems for non-self mappings with nonlinear contractive condition in strictly convex Menger PM- spaces, 13 th Mathematical Congress, Book of abstracts, Vrnjačka Banja, Serbia, May, 2014

Authors Rale Nikolić, Siniša Ješić, Nataša Ćirović, and Dragan Đurčić
Year 2014
Page from 61

FIXED AND COMMON FIXED POINT THEOREMS ON PROBABILISTIC METRIC SPACES WITHNONLINEAR GENERALIZED TYPE CONTRACTION

Rale Nikolić, Siniša N. Ješić, Nataša A. Babačev, FIXED AND COMMON FIXED POINT THEOREMS ON PROBABILISTIC METRIC SPACES WITHNONLINEAR GENERALIZED TYPE CONTRACTION, Analysis and Topology meets Algebra 2012, Sombor, Serbia, May, 2012

Authors Rale Nikolić, Siniša Ješić, and Nataša Ćirović
Year 2012

Spaces with Non-Deterministic Distances and Fixed Point Results

Siniša N. Ješić, Nataša A. Babačev, Spaces with Non-Deterministic Distances and Fixed Point Results, MASSEE International Congress on Mathematics MICOM 2009, pp. 50 - 51, Ohrid, Macedonia, Sep, 2009

Authors Siniša Ješić and Nataša Ćirović
Year 2009
Page from 50
Page to 51

Spaces with non-deterministic distances and fixed point theorems

Siniša N. Ješić, Nataša A. Babačev, Rale Nikolić, Spaces with non-deterministic distances and fixed point theorems, 12. Srpski matematički kongres 2008, pp. 40 - 40, Departman za matematiku i informatiku, Prirodno-matematički fakultet u Novom Sadu, Novi Sad, Srbija, Sep, 2008

Authors Siniša Ješić, Nataša Ćirović, and Rale Nikolić
Year 2008
Publisher Departman za matematiku i informatiku, Prirodno-matematički fakultet u Novom Sadu
Page from 40
Page to 40

Common Fixed Point Theorems for Mappings defined on non-deterministic distances

Siniša N. Ješić, Nataša A. Babačev, Rale Nikolić, Common Fixed Point Theorems for Mappings defined on non-deterministic distances, Analysis, Topology and appilications 2008, Vrnjačka Banja, Serbia, May, 2008

Authors Siniša Ješić, Nataša Ćirović, and Rale Nikolić
Year 2008

Transversal spaces and fixed point theorems

S. Ješić, M. Tasković, N. Babačev, Transversal spaces and fixed point theorems, International mathematical conference - Topics in mathematical analysis and graph theory (MAGT), Beograd, Srbiaj, Sep, 2006

Authors Siniša Ješić, Milan Tasković, and Nataša Ćirović
Year 2006

Papers from domestic conferences

Teorijske postavke udžbenika matematike - inovacije i obrazovni aspekti

S. Ješić, D. Mišić, N. Babačev, Teorijske postavke udžbenika matematike - inovacije i obrazovni aspekti, Inovacije u osnovnoškolskom obrazovanju -- Vrednovanje, Učiteljski fakultet, Beograd, Srbija, Nov, 2009

Authors Siniša Ješić, Dragica Mišić, and Nataša Ćirović
Year 2009
Publisher Učiteljski fakultet

Other papers

Neki aspekti simboličkog računa u nastavi matematike

B. Malešević, S. Ješić, N. Babačev, I. Jovović, Neki aspekti simboličkog računa u nastavi matematike, konf. MATEMATIKA DANAS povodom 200 godina Univerziteta u Beogradu, Sava centar, Beograd, Oct, 2008

Authors Branko Malešević, Siniša Ješić, Nataša Ćirović, and Ivana Jovović
Year 2008

Projects

Analiza i algebra sa primenama

Type of project Nauka – osnovno istraživanje
Head professor PhD Branko Malešević
Business Partner MINISTARSTVO ZA NAUKU I TEHNOLOŠKI RAZVOJ
Beginning of realization 2011-02-23

Neki pravci unapređenja srednjoškolske nastave matematike na osnovu analize iskustava tehničkih fakulteta

Type of project Komercijalni projekti sa ministarstvima i državnim organima
Head asst. professor PhD Bojana Mihailović
Business Partner ZAVOD ZA VREDNOVANJE KVALITETA OBRAZOVANJA I VASPITANJA
Beginning of realization 2012-12-11

Doprinosi unapredjivanja srednjoskolske nastave matematike na osnovu analize iskustava tehnickih fakulteta

Type of project Kursevi (domaći)
Head asst. professor PhD Bojana Mihailović
Beginning of realization 2015-07-17

Stručno usavršavanje iz matematike

Type of project Komercijalni projekti sa ministarstvima i državnim organima
Head professor PhD Siniša Ješić
Business Partner MINISTARSTVO PROSVETE, NAUKE I TEHNOLOŠKOG RAZVOJA
Beginning of realization 2011-06-09

Softversko inženjerstvo

Type of project Odsek za SI
Head professor PhD Dragan Milićev
Beginning of realization 2006-08-28

Analiza i algebra sa primenama-NASTAVAK

Type of project Nauka- Projekti NIO
Head professor PhD Branko Malešević
Business Partner MINISTARSTVO PROSVETE, NAUKE I TEHNOLOŠKOG RAZVOJA
Beginning of realization 2020-02-24

Improving the teaching of numerical mathematics and mathematical optimization methods for electrical engineering students

Type of project Projekti-Razvoj visokog obrazovanja
Head professor PhD Nataša Ćirović
Business Partner MINISTARSTVO PROSVETE, NAUKE I TEHNOLOŠKOG RAZVOJA
Beginning of realization 2019-10-14